Universidad Complutense de Madrid
E-Prints Complutense

Qualitative Study of Nonlinear Parabolic Equations: an Introduction

Impacto

Downloads

Downloads per month over past year



Díaz Díaz, Jesús Ildefonso (2001) Qualitative Study of Nonlinear Parabolic Equations: an Introduction. Extracta Mathematicae, 16 (3). pp. 303-342. ISSN 0213-8743

[img]
Preview
PDF
303kB

Official URL: http://dmle.cindoc.csic.es/pdf/EXTRACTAMATHEMATICAE_2001_16_03_01.pdf






Item Type:Article
Subjects:Sciences > Mathematics > Differential equations
ID Code:31203
Deposited On:01 Jul 2015 08:42
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page